About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 304867, 6 pages
http://dx.doi.org/10.1155/2014/304867
Research Article

Hankel Operators on the Weighted -Bergman Spaces with Exponential Type Weights

Department of Mathematics, Pusan National University, Busan 609-735, Republic of Korea

Received 5 November 2013; Accepted 20 December 2013; Published 12 February 2014

Academic Editor: Abdelghani Bellouquid

Copyright © 2014 Hong Rae Cho and Jeong Wan Seo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong Rae Cho and Jeong Wan Seo, “Hankel Operators on the Weighted -Bergman Spaces with Exponential Type Weights,” Abstract and Applied Analysis, vol. 2014, Article ID 304867, 6 pages, 2014. doi:10.1155/2014/304867